Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is it safe to use the drug avil?

i lost my voice since one year it s not clear to sing melodiously first of all i am a singer by profession from 30 years i am doing this job now i got this problem but i noticed that while i am using this avil 25mg or 50mg per day 2 tablets i felt much better in singing than before i work so that please give me suggestion whether to use or not of this avil drug
Mon, 24 Dec 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Although I can't see any indication for this drug in your case, it's probably safe to use it.

I've used the word "probably" because all drugs may have side effects but for this kind of drugs the side effects are less likely to be very serious (compared to others that is) and many patients use antihistamines for a long time to treat allergies without significant side effects.

Let me inform you though that this type of drug is indicated when a patient has an allergy and sometimes it's also used during the course of upper respiratory tract infections to reduce respiratory airways secretions.

Another potential use is against nausea when related to the labyrinth.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Panagiotis Zografakis, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Pheniramine


Is it safe to use the drug avil?

Hello, Although I can t see any indication for this drug in your case, it s probably safe to use it. I ve used the word probably because all drugs may have side effects but for this kind of drugs the side effects are less likely to be very serious (compared to others that is) and many patients use antihistamines for a long time to treat allergies without significant side effects. Let me inform you though that this type of drug is indicated when a patient has an allergy and sometimes it s also used during the course of upper respiratory tract infections to reduce respiratory airways secretions. Another potential use is against nausea when related to the labyrinth. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Panagiotis Zografakis, Internal Medicine Specialist